# SDR ASAA2015081812921

- Difficulty date: August 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 29,801 hours, 9,072 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC "DATA LINK FULL" MESSAGE DISPLAYED.  ACFT GROUNDED. FLIGHT HANDBOOK PROCEDURE ACCOMPLISHED, NORMAL OPS RESTORED.
